# SDR DALA2023072906136

- Difficulty date: July 24, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 91,821 hours, 42,093 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 SEVERAL W/U'S OF 2L DOOR OPEN/CLOSE INDICATION INOP. CORRECTIVE ACTION: R&R 2L DOOR WARNING SENSOR PER B757 AMM 52-71 MEL/PLAC.RMVD (2882407)
